Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convergence of a method of solving linear problems


Author: W. Karush
Journal: Proc. Amer. Math. Soc. 3 (1952), 839-851
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0055794-4
MathSciNet review: 0055794
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methoden der Mathematischen Physik, vol.1, 2d ed., Berlin, 1931.
  • [2] W. Karush, Determination of the extreme values of the spectrum of a bounded self-adjoint operator, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 980-989. MR 0045312 (13:563d)
  • [3] C. Lanczos, An iteration method for the solution of the eigenvalue problem of linear differential and integral operators, J. Research NBS vol. 45 (1950) pp. 255-282. MR 0042791 (13:163d)
  • [4] F. Rellich, Störungstheorie der Spektralzerlegung. II, Math. Ann. vol. 113 (1936) pp. 677-685. MR 1513115
  • [5] R. C. T. Smith, The approximate solution of equations in infinitely many unknowns, Quart. J. Math. vol. 18 (1947) pp. 25-52. MR 0019846 (8:469e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0055794-4
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society